# SDR ASAA2024111854596

- Difficulty date: November 18, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8125U39
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FWD SHEILD HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM SHEILD ORIGINAL THICKNESS .050 IAW B737-900ER SRM 53-60-15-01-1 MATERIAL LOSSED .007 REMAINING THICKNESS .043 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 TOOL#T8224V DUE DATE 27MAR25. REMOVED AND REPLACED SHEILD R/H FWD CARGO AFT IAW B737-900ER SRM 51-40-02-OG-0 AND DWG#146A0081 REV "A".
